# SDR AALA201609119006

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 16,707 hours, 6,815 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT GALLEY FLOOR PANEL HAS SOFT SPOT WHEN WALKED ON.  R & R AFT GALLEY CENTER FLOOR PANEL IAW 53-42-12 AND 25-28-43.
